Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Voting Games, Indifference, and Consistent Sequential Choice Rules

J. S. Banks and G. A. Bordes
Social Choice and Welfare
Vol. 5, No. 1 (1988), pp. 31-44
Published by: Springer
Stable URL: http://www.jstor.org/stable/41105882
Page Count: 14
  • Download ($43.95)
  • Cite this Item
Voting Games, Indifference, and Consistent Sequential Choice Rules
Preview not available

Abstract

We present four choice functions which characterize the stationary points of sequential search rules derived from a preference relation over outcomes. These functions are contrasted with others in the literature in terms of narrowness of choice as well as their ability to satisfy certain normative and consistency conditions, and it is shown how two of these sets arise as the set of equilibrium outcomes of a voting game under different tie-breaking assumptions.

Page Thumbnails

  • Thumbnail: Page 
[31]
    [31]
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44